# SDR UALA2012102906178

- Difficulty date: October 28, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 88,473 hours, 10,723 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Faulty
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IN AT AFT CREW REST VERY DIM.  REPLACED LAMPS.
